Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Cramping in chest above breast extending to shoulders, hurts on breathing. Heart attack signs?

Hello im 25 years old my left side of my chest above my breast on the left side has been cramping and it hurts all the way to my arm near the shoulder is that anything i should be concerned about like a heart attack or something, when i breathe it also cramps is like a stabbing pain its been going on for 2 days it comes and goes
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You should not worry and be anxious too much. Pain the chest region alone cannot be a sign of heart attack until it is accompanied with palpitation, sweating, gasping for air etc,. also the pain may not continue for more than an hour. But you should visit a general practitioner to confirm this with the help of his experience and an EKG. Don't worry. Acidity and gastric problems do crate such pains.
Get well soon.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor